MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System; Unit, phacofragmentation
Catalog Number 8065751763
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that before the cataract with intraocular implantation surgery, ophthalmic machine shutdown on its own.Surgery has been completed by alternative machine without any patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Vision System
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50174018
Report Number2028159-2026-01249
Device Sequence Number18231287
Product Code HQC
UDI-Device Identifier00380657517633
UDI-Public(01)00380657517633(17)260203(11)160203(10)NA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2026
Device Catalogue Number8065751763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown